# SDR 95ZZZX3658

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38025
- Make and model: Beech 77
- Aircraft serial: TH1208
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 73806
- Condition: Failed
- Location: Engine
- Part time: 1,491 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PUSHROD FAILED AND WAS NOT MARKED WITH THE PROPER P/N PER THE A.O. 80-25-02 LYCOMING ADVISED THAT THE PROPER PUSHRODS WERE INSTALLED DURING ORIGINAL ASSEMBLY.  ALL PUSHRODS REMOVED AND INSPECTED.  ALL FOUND TO HAVE THE WRONG P/N.  NO RECORDS OF THE PUSHRODS BEING REPLACED.
